应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2021, Vol. 37 Issue (2): 348-363    DOI: 10.1007/s10255-021-1011-2
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Partial Regularity of Suitable Weak Solutions to the System of the Incompressible Shear-thinning Flow
Ya-zhou CHEN1, Hai-liang LI2, Xiao-ding SHI1
1 College of Mathematics and Physics, Beijing University of Chemical Technology, Beijing 100029, China;
2 School of Mathematical Sciences, Capital Normal University, Beijing 100048, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9